OSA's Digital Library

Journal of the Optical Society of America A

Journal of the Optical Society of America A


  • Vol. 21, Iss. 12 — Dec. 1, 2004
  • pp: 2468–2469

Orthogonal aberration functions for high-aperture optical systems: erratum

Colin J. R. Sheppard  »View Author Affiliations

JOSA A, Vol. 21, Issue 12, pp. 2468-2469 (2004)

View Full Text Article

Enhanced HTML    Acrobat PDF (83 KB)

Browse Journals / Lookup Meetings

Browse by Journal and Year


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools



In a recent paper [J. Opt. Soc. Am. A 21, 832 (2004)], aberration functions that are a complete, orthogonal, and normalized set over a weighted spherical pupil were developed. The results apply to electromagnetic, aplanatic, or paraboloidal mirror systems. An equation in this paper is corrected. Further work has led to a general aberration function that is also presented.

© 2004 Optical Society of America

OCIS Codes
(050.1960) Diffraction and gratings : Diffraction theory
(080.1010) Geometric optics : Aberrations (global)
(220.1010) Optical design and fabrication : Aberrations (global)

Original Manuscript: August 19, 2004
Manuscript Accepted: August 24, 2004
Published: December 1, 2004

Colin J. R. Sheppard, "Orthogonal aberration functions for high-aperture optical systems: erratum," J. Opt. Soc. Am. A 21, 2468-2469 (2004)

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article

OSA is a member of CrossRef.

CrossCheck Deposited